Migraine or headach

Patient : I have been having headach for the last 3 years.. it occurs daily.in the begining 2 tablets of paracetamol relived pain..now it dozent show any effect..i am a stedent..sever pain starts after taking class.plss tell me any treatment..i am a student of pharmacy
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Good morning . I noticed a tiny speck of what seemed bright red blood in my semen . I am 42 with no other related is...

Q: Can you get hand foot and mouth 3 times My son had it last year and now looks like twice this year

Q: Hello. I am a 50 yo caucasian man in excellent physical shape. I work out at least 5 times per week. I am a social...

Q: Thursday morning I went to the ER with abdominal pain. I was diagnosed with an appendicitis. I had laparoscopic sur...

Q: I am taking Cerazette and taking birth control as the first time. I accidentally start the first pill from the bottom...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews